Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Muscle weakness. Shoulder tightness. Menopausal? Help

I am now a 51 yr old female. For the past 3 years, that I can re-calculate onset symptoms, I have up to today have: severe leg muscle pain, burning and weakness or both. Both feet , muscle weakness , tightness and pain. My right arm muscle is same as legs - generates to right hand/ wrist weakness. I am very tired. Therefore resulting in restless nights of a good night sleep. I have a health history of low white cells - running 2300 - 3200. Review of records and past testing for the last 20 yrs. My menopause symptoms have been none. I have not had a period for 3 yrs. Very little hot flashes to even name. My only spinal or neck symptoms are that of shoulder tightness with some burning generating to my left shoulder blade. I can over come this if I relax and do exercises for same. I work in a medical office setting so therefore am up, down and at computer off and on during day. To date; my abilities to enjoy my day to day relaxing activities of walking 2-4 miles daily has decreased to 1/2 - 1 1/2 periodically.
Asked On : Tue, 28 Aug 2012
Answers:  0 Views:  82 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor